# SDR QXEA2010061400345

- Difficulty date: June 9, 2010
- Submitted: June 14, 2010
- Operation: Air carrier
- Aircraft: N608QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10026
- Aircraft time: 22,521 hours, 16,525 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Reservoir
- Part number: 9604501
- Part serial: 0208
- Condition: Failed
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HYD NR 3 HIGH TEMP CAUTION MESSAGE RAN CHECK LIST WITH 3A OFF 3B ON TEMP WENT FROM 98C-96C THEN STARTED TO CLIMB- TURNED 3B OFF AND TEMP FELL STEADILY. ALSO NR 3 HYD QUANTITY WENT FROM 65 PERCENT TO 100 PERCENT WHEN THE HYD 3 PUMPS WERE TURNED OFF.  TURNED ON 3B FOR LANDING AND PRESS=0. COMPLETED HYD 3 LO PRESS. RETURNED TO FIELD. LANDING UNEVENTFUL. R & R THE NR 3 HYD RESEVOIR IAW TASKS 29-12-30-000-801 AND 29-12-30-400-801. PERFORMED INSP CHECK AFTER DEPLOYMENT OF LANDING GEAR ALT EXTENSION IAW 05-51-31-210-801. PERFORMED INSPECTION AFTER HYD SYS OVERHEAT IAW 05-51-15-210-801. OPS TEST GOOD. LEAKAGE TEST GOOD.
